Goupie Chocolate Recall [UK]


UK TSI RecallUK/Basildon: Goupie recalls various Goupie Chocolates due to undeclared barley and milk ingredients, both known allergens. TSI: http://ht.ly/uOixF

Direct link: http://www.tradingstandards.gov.uk/advice/advice-recall-item.cfm?id=307946

Additional information:
The UK Trading Standards Institute (“TSI”) reports the following Chocolates are subject to this recall:

  • Goupie Original
  • Goupie Orange
  • Goupie Ginger
  • Goupie Hazelnut
  • Goupie Chilli
  • Goupie Cherry & Almond
  • Goupie dark Chocolate with Lavender
  • Goupie White Chocolate with Lavender
  • Goupie Mochaccino
  • Goupie White Chocolate with Cardamom
  • Goupie Mint
  • Goupie Boozy Christmas
  • Goupie A Taste of Christmas
  • Goupie Date & Walnut

All recalled Chocolates weigh 180 grams.

According to the TSI, barley is described as malt flour and milk is described as whey powder in the ingredient list. This makes the products a possible health risk for anyone who is allergic or has an intolerance to barley or gluten and/or milk.

About Milk Allergies:
For some people, milk (and milk products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Due to modern food manufacturing methods, milk products may not “look” or “sound” like milk. Some examples of foods with milk proteins include artificial butter or cheese flavor; casein or caseinates; curds; ghee; hydrolysates; lactalbumin and lactalbumin phosphate; lactose, lactoglobulin, lactoferrin and lactulose; and finally, rennet (originally, ground calves’ stomach but more often now, by-products of genetically engineered bacteria, mold or yeast).

Anaphylactic Shock could occur in consumers who are allergic to milk or milk ingredients within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call 9-9-9 or other local emergency number for immediate transport to a medical center.

If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

___________________________________________________________

Recalls Direct RIN: 3249-2014
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org
E. & O. E.

☞ Want to e-mail or share this recall? Simply use the “Share this” options below.
☞ Is this recall relevant to you? Click on the “Like this” button below.

 

%d bloggers like this: